×

zbMATH — the first resource for mathematics

Maximum of action for Hamiltonian systems with unilateral constraints. (English. Russian original) Zbl 1308.70031
Mosc. Univ. Mech. Bull. 67, No. 4, 103-104 (2012); translation from Vestn. Mosk. Univ., Ser. I 67, No. 4, 70-72 (2012).
Summary: Hamilton’s variational principle for mechanical systems with unilateral constraints is considered. It is shown that the action functional attains its local maximum on the class of variations belonging to the interior of the domain admissible for motion. An example is given.
MSC:
70H20 Hamilton-Jacobi equations in mechanics
70H45 Constrained dynamics, Dirac’s theory of constraints
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. V. Kozlov and D. V. Treshchev, Billiards: A Genetic Introduction to the Dynamics of Systems with Impacts (Moscow Univ. Press, Moscow, 1991; Amer. Math. Soc., New York, 1991). · Zbl 0751.70009
[2] V. V. Rumyantsev, ”Variational Principles for Systems with Unilateral Constraints,” Prikl. Mat. Mekh. 70(6), 902–914 (2006) [J. Appl. Math. Mech. 70 (6), 808–818 (2006)]. · Zbl 1126.70338
[3] S. N. Berezinskaya, E. I. Kugushev, and O. V. Sorokina, ”Motion of Systems with Unilateral Constraints,” Vestn. Mosk. Univ. Ser. 1: Mat. Mekh., No. 3, 18–24 (2005) [Moscow Univ. Mech. Bull. 60 (3), 1–8 (2005)]. · Zbl 1100.70514
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.